# SDR DALA13052123762

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,664 hours, 14,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 804-835
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY BS 804 - 835, RBL 20, LOWER SURFACE OF WEB UPPER CHORD HAS CORROSION AROUND NUT PLATES.  MAINTENANCE REPLACED WEB STATION 804 - 835 RBL 20 IAW SRM 51-40-02 AND DWG 146A8123, SN 2284054.
